Anxiety


#1
Hi all....I feel like I have crept away to write this topic but just cannot discuss it with my partner at this time.
I seem to be going through a really bad phase, again, of such anxiety I can feel it welling up inside me at times and I feel like I'm about to explode i think I will just put down the words that I think best describe my state of mind at this minute.... sad lost angry betrayed ugly useless un loved un attractive god I do sound sorry for myself. My worry is this is not the first episode of this I convince myself that my partner is leaving that he is only here because he feels he should be its all awfull thats why I feel like Im about to expolde.
I cant watch certain tv programmes because I just cry at most things hate to see people being hurt I know I have a real problem with reality sometimes I hate to think about people having pain.
I just need to get a grip but feel like Im losing the plot.
Not on any particulalry high dose meds so dont beleive its that is it just me, has anyone experienced these ovewhelming feelings of uselessness really, I always have been a bit emotional but by no means a drama queen far from it, but lately it seems to be getting worse and it worries me.
Maybe it is not related to PD in anyway at all just wondered if anyone has ever experienced these feelings.

Thanks

#2
Dear newdidit
Ive just read your post and im so sorry you are feeling so bad. My husband has PD and all of the feelings you have described he has felt. He often has nightmares that I am running away from him. This of course is not true. I am sure that there are many people here who can relate to your feelings of anxiety. The forum is a great source of support.
Take care
Carrot

#3
I went through similar feelings and was dead against more drugs, but my gp suggested a low dose of cytalopram. It has been a great help and given me back confidence to cope. Good luck to you and hope you feelbetter soon.

Iris

#4
Hi newdidit
I think that most of the people who read your letter will relate to how you feel, to at least some degree, take notice of the forum older hands ,like carrot there good people with a wealth of experiance,personally i worked up the courage (if thats the word ) to tell my wife how i was feeling, i dont think she fully understands ,but i got it of my chest
good luck Parkypete

#5
Hi newdidit, I am sorry that you are suffering from anxiety. PD affects sufferers in different ways. I was diagnosed 7 years ago and suffer from spells of anxiety. I recently became very anxious concerning friends. I have been worried about losing my friends. I would ring them up alot and then I felt I had become a nuisance and asked them more than once. I became very upset about it and saw GP. He suggested I take a mild antidepressant which unfortunately did not agree with me, but since then I feel a lot less anxious about it. One of the PDS publications is about anxiety. The PDS has a helpline who will help. Look after yourself Jem

#6
Hi Newdidit,

I have lived with Parkinsons for 15 years since I was 37 years. But that doesn't qualify me any more than you to advise on anxiety. Your anxiety is very real, very personal and very scary. You may even think to yourself that no one really cares how anxious you are and maybe even dismiss your feelings as ridiculous. This in itself causes further anxiety because you close down and stop talking about it to people that love you. I can understand the mental anguish you must be in. But only you know how it feels.

You have to try and keep the communication channels open as a lifeline out of this - talking to someone who can listen without answering or interjection - someone you trust and really wants to listen. Are you a member of a church or other society.

You see our husbands and wives can't take PD and its allies in any major way. It is too much for them to handle at once. So your spouse may not be the ideal person. I know however there are many couples that are able to do this very well.

I can say that as the disease progresses as it does,comes an acceptance that helps to diminish, not eliminate, your anxiety. For the time being try to find that person who will listen to you when you need to pour out your heart. If you bottle it up - well you know the answer.

All the best
Martin

#7
hi newdidit

i can understand how you feel, more than likely we have all felt like this at one stage or another. feeling anxious is not very nice at all. if you need to chat, there is always someone willing to help.
i find i start weeping at the slightest thing daft really, but i think it comes as part of the package.
we all have good and bad days, so hang in there you are not alone. i find if i have some "me time" when i am low it helps.
good luck goldi....

#8
Hello newbee here I have had the same feelings on a number of occassions since November 2008 I had to go into Hospital at that time because i was suffering from "Dopamine deregulation syndrome"
I had a 5 week stay but i was monitored and almost all medication was changed I no longer take Bendalopa (madopar) Anyway what seemed to cause my similar feelings in my opinion is the nuepro patches I was on 12mg a day before hospital visit and after i am on 8 mg a day i would like to get rid of them completeley but can not.. any way if i do not put them on every day same time the unwanted feelings come over me Maybe another if not the same medication could be affecting you in a similar way.

i saw my consultant who has had a number of pateints with similar probs and i am much better now

hope this helps

#9
Hi,I do feel for you.I can only speak as a partner When you love someone their pain is your pain. You may want to protect them but long term this is not helpful to either of you.Your feelings may not be immediatly apparent to your partner but they will know something is up.This situation is made worse by the fact P.D steals body language so it is important to spell things out more.Please tell your partner how you feeland tackle this together.

#10
hi,newdidit.iwas diagnosed one year this week.my neuro put me on a low dose requip and this caused increased anxiety to me.i rang the pds helpline and spoke to a nurse and she explained that in some individuals low doseage of medication can increase the symptons.it may be well worth you speaking to a nurse.they are really informative.good luck for the future.stay positive.xx

#11
Hi all

Can I say a big thank you to those that replied you saved my sanity I'm sure, feeling a little better and have realised that I need to speak to PD nurse at least, my GP is very new to me as recently moved so to be honest I dont feel that confident in going.
Although I feel better than when I wrote the first entry I know I have to address this because feel it will re appear I did have a very wobbly moment at a service sation on Monday very much felt like everyone was looking and talking about me everything began to get a bit to much I just needed to get out and real panic was starting to come in but managed just about to hold it together.
Have been at work this week and have done ok, but thank you again not out of the woods yet but at least you knew where I was and how I was feeling and even that gives support I havent actually spoken to anyone as yet even my partner well not fully at least but Im trying but I worry that I'll test his patience

Anyway have a good weekend all x

#12
Hi newdidit
Im glad you are feeling a bit better. I hope you also have a good weekend. The sun is shining in Devon today which always puts a smile on my face.
Take care
Carrot :smile:

#13
hi newdidit,iam so pleased you are feeling better, keep smiling,:smile:xx.

#14
hi newdidit.good to hear u r feeling better.i'm doubling my medication this weekend so im a wee bit anxious.started a new tablet last week.mirapexin.so still only a low dose.gotta be done tho.hope u have a good week.:laughing:

#15
OMG what you describe is me exactly. xxxx